Healthdirect Free Australian health advice you can count on.

Medical problem? Call 1800 022 222. If you need urgent medical help, call triple zero immediately

healthdirect Australia is a free service where you can talk to a nurse or doctor who can help you know what to do.

beginning of content

Brand name: Cold and Flu Night Time Relief PE (Your Pharmacy) TM

Active ingredients: phenylephrine + paracetamol + chlorphenamine

Cold and Flu Night Time Relief PE (Your Pharmacy) is not listed on the Australian register of Therapeutic Goods.

Is this medicine available in Australia ?

If a medicine is in short supply in Australia and a replacement medicine is needed in the interest of public health, it may be available under Section 19A. You can check if this medicine is available in Australia here: https://www.tga.gov.au/ws-s19a-index

Ask your pharmacist, doctor or health professional for advice or search the ARTG: http://tga-search.clients.funnelback.com/s/search.html?query=&collection=tga-artg

Other medicines that contain: phenylephrine + paracetamol + chlorphenamine

Disclaimer

The information about this medicine comes from trusted sources.

  • Therapeutic Goods Administration (TGA)
  • Pharmaceutical Benefits Scheme (PBS)
  • GuildLink
  • DrugBank

healthdirect medicines information is not intended for use in an emergency. If you are suffering an acute illness, overdose, or emergency condition, call triple zero (000) and ask for an ambulance.

Reasonable care has been taken to provide accurate information at the time of creation. This information is not intended to substitute medical advice, diagnosis or treatment and should not be exclusively relied on to manage or diagnose a medical condition. Please refer to our terms and conditions.

See also

Back to top back to top

Need more information?

These trusted information partners have more on this topic.

Top results

APOHealth Cold & Flu Relief Day/Night Tablets - myDr.com.au

APOHealth Cold & Flu Relief Day/Night Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Panadol Flu Strength Day & Night Caplets - myDr.com.au

Panadol Flu Strength Day & Night Caplets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Codral Original Cold & Flu + Cough Day & Night Capsules - myDr.com.au

Codral Original Cold & Flu + Cough Day & Night Capsules - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Cold & Flu Day/Night Tablets - myDr.com.au

Chemists' Own Cold & Flu Day/Night Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Codral Original Day & Night Cold & Flu Tablets - myDr.com.au

Codral Original Day & Night Cold & Flu Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Dimetapp PSE Cough, Cold & Flu Day & Night Liquid Caps - myDr.com.au

Dimetapp PSE Cough, Cold & Flu Day & Night Liquid Caps - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Cold and flu: what to eat to help relieve specific symptoms | myVMC

Cold and flu can make you lose your appetite, however consuming the right foods and drinks in the right quantities can help relief symptoms like sore throats and blocked noses. Find out how to fight your cold and flu symptoms by eating and drinking

Read more on myVMC – Virtual Medical Centre website

Codral Original Cold & Flu Tablets - myDr.com.au

Codral Original Cold & Flu Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Panadol Sinus Relief Day & Night Original Formula Combination pack - myDr.com.au

Panadol Sinus Relief Day & Night Original Formula Combination pack - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Common cold treatments - myDr.com.au

What are the treatments for the common cold? Find out about the different medicines available, plus complementary treatments and self-help measures.

Read more on myDr website

Healthdirect 24hr 7 days a week hotline

24 hour health advice and information you can count on

1800 022 222

Government Accredited with over 140 information partners

We are a government-funded service, providing quality, approved health information

Australian Government, health department logo ACT Government logo New South Wales government, health department logo Northen Territory Government logo Government of South Australia, health department logo Tasmanian government logo Government of Western Australia, health department logo